MAUDE Adverse Event Report: COVIDIEN 3631 LITE SLEEVE; LIGHT, SURGICAL, CEILING MOUNTED

COVIDIEN 3631 LITE SLEEVE; LIGHT, SURGICAL, CEILING MOUNTED
Model Number 31140273
Medical Device Problem Codes Break (1069); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the packaging of the lite sleeves was damaged.Additional information provided stated that the lite sleeves were broken as well.This issue was discovered upon opening the boxes.
 
Additional Manufacturer Narrative
A device history record of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.A photograph was submitted for evaluation and based on the digital image it was possible to confirm the reported condition; the film and lite sleeves were broken.Although a fed ex label was generated for a return of the physical sample, an actual shipment was never initiated.The potential root cause for the condition is that the material was trapped while sealing the package causing the package to rupture and subsequently resulting in a broken component.A quality alert was initiated to notify to personnel of the condition reported by the customer.A change was made to the inspection level from normal to a heightened level.These changes have been implemented.

Brand Name
3631 LITE SLEEVE
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9708421
Report Number9612030-2020-02413
Device Sequence Number14366010
Product Code FSY
UDI-Device Identifier20884527011596
UDI-Public20884527011596
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31140273
Device Catalogue Number31140273
Device Lot Number192463364
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date05/01/2020
Patient Sequence Number1